# SDR NACA201502260001

- Difficulty date: February 26, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 72,772 hours, 56,531 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65476938KF
- Condition: Corroded
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON KEEL BEAM AT BS 727B R ON INSIDE OF AFT PIT, EXFOLIATING AND BULGING ON SKIN AFT OF KEEL SPLICE AT BS727B.  REPAIRED KEEL BEAM STA 727A STR27R ON INSIDE OF AFT PIT, AFT OF KEEL SPLICE AT STA727A STR27R IAW TASS INC, DOC 121058-R022, REV 00.
